MAUDE Adverse Event Report: SSCOR INC SSCOR INC; SSCOR VX-2

SSCOR INC SSCOR INC; SSCOR VX-2
Model Number 2310BV
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Battery failed during a cardiac arrest call.Unit will turn on but there was not enough suction.Sscort iii was used as back up.
 
Additional Manufacturer Narrative
Sscor reached out to initial reporter to obtain additional information.Initial reporter stated that they received a call for a 68 year old male in cardiac arrest and device did not have enough suction.When device was taken off the bracket it had a full green led, but then the orange and red led light started blinking.Back up device (sscort iii) was used to suction.Reporter also stated that battery has not been replaced since device was purchased on 02/22/2019.Per initial reporter battery malfunction did not cause or contribute to outcome of patient.Device was not returned for evaluation.Battery malfunction is typically due to poor battery maintenance.Sscor has advised reporter to replace battery every 3 years and perform battery tests as stated in product manual.Sscor has issued a replacement battery.

Brand Name
SSCOR INC
Common Device Name
SSCOR VX-2
Manufacturer (Section D)
SSCOR INC
11064 randall st
sun valley CA 91352
Manufacturer (Section G)
SSCOR INC
11064 randall st
sun valley CA 91352
Manufacturer Contact
marisela nolasco
11064 randall st
sun valley, CA 91352
8185044054
MDR Report Key17321817
Report Number2022724-2023-00002
Device Sequence Number20464127
Product Code BTA
UDI-Device IdentifierB2452310BV0
UDI-Public+B2452310BV0
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2310BV
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexMale